# SDR ALGA085090

- Difficulty date: March 5, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: PARTO
- Make and model: Clark 1000CLARK
- Engine: Allsn 250C30
- System (JASC): 7250 · Turbine Section
- Part: Coupling
- Part number: 23032345
- Part serial: AE500818
- Condition: Gouged
- Location: Turbine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND N1 COUPLING INTERNAL SPLINES CHIPPED/GOUGED AND O.D. RUSTED.
